[Warning] Blood Pressure Med Linked to DEADLY Side Effects
It’s one of Big Pharma’s best kept secrets… and it could cost them billions of dollars if word ever got out.
As it turns out, nearly all of the top-selling blood pressure meds have been linked to a horrific and potentially deadly side effect.
And the FDA has known about it for years.
Surprise, surprise… they’ve done nothing to keep us safe. In fact, they’ve helped Big Pharma keep the whole thing under wraps!
Now, one brave consumer group is taking on the FDA and these life-threatening drugs, calling for a total ban on all meds containing olmesartan.
So, check your medicine cabinet.
This may be a warning you need to hear right away.
Olmesartan is the drug behind nearly every one of America’s most popular blood pressure meds.
It goes by many names – Benicar, Azor, and Tribenzor to name a few.
But no matter what you call it, the risk is the same: olmesartan can cause a deadly condition called “sprue-like enteropathy.”
It’s a serious digestive disorder that can even kill you.
And, often, this condition goes completely misdiagnosed because the pain and suffering is nearly identical to celiac disease which is a simple gluten allergy.
So, patients waste time alerting their diets and lifestyles to avoid gluten when it’s actually a side effect of a blood pressure med that is making them sick.
Even worse? That FDA has known all about it since at least 2012 when researchers from the Mayo Clinic officially documented the link between olmesartan and the symptoms.
But has the FDA done anything about it? Of course not.
Luckily, the consumer group Public Citizen is taking action.
Just a few weeks ago, the group filed an official petition with the FDA demanding the agency axe all drugs containing olmesartan – both brand names and generics, alike.
Keeping them on the market, Public Citizen argues, is risking patient’s lives for the sake of corporate profits.
And it’s a whole heck of a lot of profit – in 2015, alone, Benicar and Benicar HT were prescribed more than 7 million times!
If you or a loved one is taking or has ever taken olmesartan, you should consult with your doctor immediately.
Even if you can get off these drugs, completely, that doesn’t mean you’re in the clear. Even drug makers admit that life-threatening sprue-like enteropathy can rear its ugly head months or even years after you stop taking a prescription.
Keep an eye out for rashes, sudden weight loss, and kidney issues because these could be a sign that you’re developing the disorder.